# SDR FDEA202305171059

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28203
- Aircraft time: 62,607 hours, 22,873 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N52905
- Part serial: FX001
- Condition: Burned
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STRUT OUTBD HAS SIGN OF BURNT AT PPS. 174.3 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.Z  # F-5450-T0374528 L/H STRUT STRUCTURE - OUTBOARD  SIDE SKIN PANEL - BURN DAMAGE      MAJOR REPAIR
